My face is very swollen. Allergic to antibiotic? Benadryl is not working. What else can I do?
Doctor Answers 4
Facial swelling after liposuction
Thank you for asking about your facial swelling.
- I am so sorry to hear of your facial swelling but this is something your own surgeon needs to treat.
- It sounds like an anaphylactic reaction, possibly to Keflex.
- Whatever the medicine that led to the rash, you should never take it again.
Always see a Board Certified Plastic Surgeon. Best wishes - Elizabeth Morgan MD PHD FACS
Swelling After Antbioitics and Liopsuction
You likely have a drug reaction and should speak to your physician about the treatment. Best, Dr. Emer.
Rash after liposuction
Would you describe may very well be an allergic reaction to the anabiotic.
You should contact your plastic surgeon immediately and have him or her address your concerns.
Your doctor may or may not recommend that you switch to a different anabiotic or simply stop taking the anabiotic's.
Sometimes topical steroid cream's can help ask Hannah taking anti-inflammatory steroids like prednisone.
Please check with your doctor to see what he or she recommends.
Mats Hagstrom M.D.
You might also like...
Liposuction/ Liposculpture/ Fat Transfer/ Vaser/ Hi Definition Procedures/Liposuction Revision/Tummy Tuck/Body Contouring
I appreciate your question.
Since there has been a change in your post op course, please contact your surgeon so he/she can examine you and recommend the most appropriate treatment plan at this time.
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery.
Best of luck!
Board Certified Plastic Surgeon
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.